Letter to The Editor: Mass Killings and Psychiatric Drugs

By: Sachi Yamabe

Isn’t it time to consider the possibility that the root cause of mass killings may be bigger than “mental illness” or gun control?

There is a mountain of evidence and a growing movement of experts and victims that are exposing the role that Psychotropic Drugs – benzodiazepines/sleeping pills, antidepressants (SSRIs), antipsychotics and especially the withdrawal effects from these drugs – play in vulnerable brains of the people behind these horrific crimes. Do you wonder, “Why is there an escalation in this inexplicable behavior? Can people really be this evil?” Please, do not overlook the obvious.

A decorated Iraq veteran, who “received half a dozen medals” before things started to come apart, came home “not feeling too good”, got psychiatric treatment, became extremely paranoid, possibly delusional, and launched this attack. What could the problem be? What might make a “serious” and “normal” person (according to his brother) become like this? Could it have been illegal, psychedelic drugs? Or perhaps legal, psychoactive drugs. After all, in 2017, “psychiatric treatment” has become shorthand for psychiatric medication

To read further:

http://ssristories.org/all-posts/

http://www.naturalnews.com/038674_psychiatric_drugs_mass_murders_Sanjay_Gupta.html

http://www.cnn.com/videos/us/2012/12/18/gupta-ct-shooting-newtown-hindsight.cnn

https://www.dovepress.com/antidepressant-induced-akathisia-related-homicides-associated-with-dim-peer-reviewed-article-PGPM

http://www.madinamerica.com/2015/10/study-psychiatric-drugs-linked-to-violent-crime/

http://kellybroganmd.com/depression-serotonin/

Comment on this story

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s